# SDR CALA2014051691027

- Difficulty date: May 12, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 42,805 hours, 17,604 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS CORROSION AROUND NUTPLATE HOLE AT FRAME 68.  REPAIRED THE AREA AT NP ATTACH HOLE IAW SRM 53-41-14 FIG 201 SH 1 - 3.  REMOVED CORROSION & INSTALLED PLATE DOUBLER IAW ABOVE SRM.
